# SDR AALA20111023TUL03

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH ELONGATED HOLES IN LEFT CUSP STATION 848.  REPAIRED PER BOEING DRAWING SG09530019.
